# SDR FDEA201303040495

- Difficulty date: March 4, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3114
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN AT BS 1848 STR 2-3L DENTED.  REPAIRED IAW SRM 53-00-01 FIG. 201 REPAIR 16 REV.108.    REPAIR IS CAT.B, MAJOR.
